# SDR FDEA202501140063

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63123
- Aircraft time: 5,865 hours, 2,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586848
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, AFT RT HAND FLOOR PNL 252YFF (146T5868-48) HAS   DELQMINQTION AT FWD INBD CORNER. REPAIRED MAIN DECK CARGO COMPTARTMENT FLOORBOARD PANEL #252YFF P/N 146T5868-48 AT   STA 1539-1598 RBL 54.75 TO RBL 77.50 IN REF. TO SRM 53-00-50-2R FIG. 201 REPAIR 1 SHEET 1.     THIS IS A MAJOR REPAIR
